# SDR TWAA9731002

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 696 - DURING CRUISE EMERGENCY EGRESS LIGHTS ILLUMINATED IN FORWARD CABIN.  REMOVED AND REPLACED WEAK BATTERY PACK, MFG P/N 5822-2.  OPERATIONAL CHECK NORMAL.  (M)
